Somewhat \(b\)-\(I\)-Continuous and Somewhat \(b\)-\(I\)-Open Functions in Ideal Topological Spaces

Main Article Content

A. Vadivel
Mohanarao Navuluri

Abstract

In this paper, new classes of functions are introduced and studied by making use of \(b\)-\(I\)-open sets and \(b\)-\(I\)-closed sets. Relationship between the new classes and other classes of functions are established besides giving examples, counterexamples, properties and characterizations.

Article Details

How to Cite
Vadivel, A., & Navuluri, M. . (2022). Somewhat \(b\)-\(I\)-Continuous and Somewhat \(b\)-\(I\)-Open Functions in Ideal Topological Spaces. Journal of Advanced Studies in Topology, 4(1), 107–112. Retrieved from http://m-sciences.com/index.php/jast/article/view/107
Section
Research Articles

Most read articles by the same author(s)

1 2 > >>